Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 867018, 10 pages
http://dx.doi.org/10.1155/2014/867018
Research Article

Solutions of Second-Order -Point Boundary Value Problems for Impulsive Dynamic Equations on Time Scales

Xue Xu1,2 and Yong Wang1

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2Department of Mathematics, Harbin University, Harbin, Heilongjiang 150086, China

Received 24 December 2013; Accepted 16 January 2014; Published 10 April 2014

Academic Editor: Xian-Jun Long

Copyright © 2014 Xue Xu and Yong Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. R. Anderson, “Solutions to second-order three-point problems on time scales,” Journal of Difference Equations and Applications, vol. 8, no. 8, pp. 673–688, 2002. View at Publisher · View at Google Scholar · View at Scopus
  2. H.-R. Sun and W.-T. Li, “Positive solutions for nonlinear three-point boundary value problems on time scales,” Journal of Mathematical Analysis and Applications, vol. 299, no. 2, pp. 508–524, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. M. Benchohra, S. K. Ntouyas, and A. Ouahab, “Existence results for second order boundary value problem of impulsive dynamic equations on time scales,” Journal of Mathematical Analysis and Applications, vol. 296, no. 1, pp. 65–73, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. S. G. Topal and A. Yantir, “Positive solutions of a second order m-point BVP on time scales,” Nonlinear Dynamics and Systems Theory, vol. 9, no. 2, pp. 185–197, 2009. View at Google Scholar · View at MathSciNet · View at Scopus
  5. X. Lin and Z. Du, “Positive solutions of m-point boundary value problem for second-order dynamic equations on time scales,” Journal of Difference Equations and Applications, vol. 14, no. 8, pp. 851–864, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J.-P. Sun, “Twin positive solutions of nonlinear first-order boundary value problems on time scales,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 6, pp. 1754–1758, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Y. Pang and Z. Bai, “Upper and lower solution method for a fourth-order four-point boundary value problem on time scales,” Applied Mathematics and Computation, vol. 215, no. 6, pp. 2243–2247, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  8. R. P. Agarwal, M. Bohner, and D. O'Regan, “Time scale boundary value problems on infinite intervals,” Journal of Computational and Applied Mathematics, vol. 141, no. 1-2, pp. 27–34, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  9. H. Chen, H. Wang, Q. Zhang, and T. Zhou, “Double positive solutions of boundary value problems for p-Laplacian impulsive functional dynamic equations on time scales,” Computers & Mathematics with Applications, vol. 53, no. 10, pp. 1473–1480, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  10. F. M. Atici and S. G. Topal, “The generalized quasilinearization method and three point boundary value problems on time scales,” Applied Mathematics Letters, vol. 18, no. 5, pp. 577–585, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  11. S. Liang and J. Zhang, “The existence of countably many positive solutions for nonlinear singular m-point boundary value problems on time scales,” Journal of Computational and Applied Mathematics, vol. 223, no. 1, pp. 291–303, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  12. S. Liang, J. Zhang, and Z. Wang, “The existence of three positive solutions of m-point boundary value problems for some dynamic equations on time scales,” Mathematical and Computer Modelling, vol. 49, no. 7-8, pp. 1386–1393, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  13. L. Hu, “Positive solutions to singular third-order three-point boundary value problems on time scales,” Mathematical and Computer Modelling, vol. 51, no. 5-6, pp. 606–615, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  14. I. Yaslan, “Multiple positive solutions for nonlinear three-point boundary value problems on time scales,” Computers & Mathematics with Applications, vol. 55, no. 8, pp. 1861–1869, 2008. View at Publisher · View at Google Scholar · View at Scopus
  15. R. Ma and H. Luo, “Existence of solutions for a two-point boundary value problem on time scales,” Applied Mathematics and Computation, vol. 150, no. 1, pp. 139–147, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  16. D. R. Anderson, G. Sh. Guseinov, and J. Hoffacker, “Higher-order self-adjoint boundary-value problems on time scales,” Journal of Computational and Applied Mathematics, vol. 194, no. 2, pp. 309–342, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  17. D. Guo, The Order Methods in Nonlinear Analysis, Technical and Science Press, Jinan, China, 2000 (Chinese).
  18. D. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, San Diego, Calif, USA, 1988. View at MathSciNet
  19. C. Yuan, D. Jiang, D. O'Regan, and R. P. Agarwal, “Existence and uniqueness of positive solutions of boundary value problems for coupled systems of singular second-order three-point non-linear differential and difference equations,” Applicable Analysis, vol. 87, no. 8, pp. 921–932, 2008. View at Publisher · View at Google Scholar · View at MathSciNet